# SDR 2008UALA00045

- Difficulty date: January 2, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 45,794 hours, 8,565 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100833801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS AT SEATS 12D AND 15D ARE BROKEN.  REPLACED LIGHT ASSY.
